# SDR JBXA000229

- Difficulty date: December 26, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 6,349 hours, 5,807 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: ON TAKEOFF ROLL HAD STALL FAIL CAUTION MSG FOLLOWED BY CONFIG SPOILERS WARNING MSG. CORRECTIVE ACTION: PERFORMED OPS CHECK OF STALL PROTECTION SYSTEM I-A-W AMM 27-35-01 OPS CHECK GOOD. PERFORMED BITE TEST OF NR 1 AND 2 SECU I-A-W AMM 27-61-05 OPS CHECK GOOD.
